# SDR 06FDEA0521

- Difficulty date: February 3, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 41,168 hours, 19,486 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Misinstalled
- Location: Bs 1534-1554
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

COMPLY WITH AGING 9-AGING-INSP REV POS PT1.  FOUND REPAIR LOCATED RT FS 1534 - FS 1554, FR22 ON THE LOWER CARGO DOOR EXT DOUBLER.  REPAIR REQUIRES EVALUATION FOR MAJOR MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  EXISTING REPAIR EVALUATED AND FOUND NOT TO CONFORM TO AN EXISTING SRM REPAIRED PER FEDEX EA 6-3230-95692.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MAJOR.
